MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2: age and date of birth: unknown/not provided.Section a3a: sex: unknown/not provided.Section a3b: gender: unknown/not provided.Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section a6: race: unknown/not provided.Section b3: date of event: unknown/not provided.The best estimate date is between april 7, 2025 and oct 14, 2025.Section d4: model number: unknown/not provided.Section d4: catalog number: unknown, as the serial number was not provided.Section d4: serial number: unknown/not provided.Section d4: expiration date: unknown, as the serial number was not provided.Section d4: unique identifier (udi) number: unknown, as the serial number was not provided.Section h3: the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an preloaded multifocal intraocular lens (iol) was explanted from the right due to an unknown reason.Patient status is unknown.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that the device was cut and discarded.The following field was updated accordingly: section h6: type of investigation: 4115 corrected data: upon review, it was identified that the verbiage for section h4 was inadvertently omitted from section h11 in the initial mdr.Additionally, section f7 (type of report) was incorrectly selected as an initial report; this field should have been left blank.This supplemental mdr is submitted to correct these inaccuracies.Section h4: device manufacture date: unknown, as the product serial number was not provided.The following code is no longer applicable based on the additional information provided: section h6: type of investigation: 4114 - device not returned all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that the serial number of the complaint device was (b)(4).Corrected data: in review, it was noted that the sn (8089752433) of the complaint device was inadvertently not included in the follow-up mdr report #1; therefore, the information has been captured in this supplemental mdr report.The following fields were updated accordingly: section d1: brand name: tecnis simplicity.Section d3: manufacturer establishment name: amo manufacturing netherlands.Section d3: manufacturer country: other (netherlands).Section d3: manufacturer address - line 1: van swietenlaan 5.Section d3: manufacturer city: groningen.Section d3: manufacturer state, province or territory: groningen.Section d3: manufacturer postal office or zip code: 9728 nx.Section d4: model number: drn00v.Section d4: catalog number: drn00v0195.Section d4: serial number: (b)(6).Section d4: expiration date: aug 16, 2027 section d4: unique identifier (udi) number: (b)(4).Section h4: device manufacture date: aug 16, 2024.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen PR 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23490042
Report Number3012236936-2025-000286
Device Sequence Number8552422
Product Code MFK
UDI-Device Identifier05050474810754
UDI-Public(01)05050474810754(17)270816
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer04/21/2026
04/21/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date04/29/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown